# SDR UPS04242439

- Difficulty date: May 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- Engine: Pwa JT8D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C CRACK IN SKIN AT FWD CARGO DOOR CUTOUT AT FWD LWR CORNER.  REPAIRED IAW AAAE EO 2004-050-001. REFERENCE UPS EO B72 7-5330-20497-A.
